RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Eremenko Alexandre Èmmanuilovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 18
Presentations: 1

Number of views:
This page:1184
Abstract pages:4642
Full texts:1493
References:329
E-mail:
Website: http://www.math.purdue.edu/~eremenko/
   
Main publications:
  • 1. (with A. Gabrielov) Analytic continuation of eigenvalues of a quartic oscillator, Comm. Math. Phys., v. 287, No. 2 (2009) 431-457.
  • 2. (with W. Bergweiler) Meromorphic functions with linearly distributed values and Julia sets of rational functions, Proc. AMS. 137 (2009), 2329-2333.
  • 3. (with W. Bergweiler) On the number of solutions of a transcendental equation arising in the theory of gravitational lensing, CMFT, Comput. Methods Funct. Theory 10 (2010), No. 1, 303--324.
  • 4. (with A. Gabrielov) Tangencies between holomorphic maps and holomorphic laminations, Proc. Amer. Math. Soc. 138 (2010), 2489-2492.
  • 5. Brody curves omitting hyperplanes, Ann. Acad. Sci. Fenn. Math., 35 (2010) 565-570.
  • 6. (with W. Cherry) Landau's theorem for holomorphic curves in projective space and the Kobayashi metric on hyperplane complement, Pure and Appl. Math. Quarterly., 7, 1 (2011) p. 199-221.

http://www.mathnet.ru/eng/person22547
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/63860

Publications in Math-Net.Ru
1. Fuchsian Equations with Three Non-Apparent Singularities
Alexandre Eremenko, Vitaly Tarasov
SIGMA, 14 (2018), 058
2. Spherical quadrilaterals with three non-integer angles
A. Eremenko, A. Gabrielov, V. Tarasov
Zh. Mat. Fiz. Anal. Geom., 12:2 (2016),  134–167
3. Herbert Stahl's proof of the BMV conjecture
A. E. Eremenko
Mat. Sb., 206:1 (2015),  97–102
4. Singular perturbation of polynomial potentials with applications to $PT$-symmetric families
Alexandre Eremenko, Andrei Gabrielov
Mosc. Math. J., 11:3 (2011),  473–503
5. A Toda lattice in dimension 2 and Nevanlinna theory
A. Eremenko
Zh. Mat. Fiz. Anal. Geom., 3:1 (2007),  39–46
6. Meromorphic traveling wave solutions of the Kuramoto–Sivashinsky equation
Alexandre Eremenko
Zh. Mat. Fiz. Anal. Geom., 2:3 (2006),  278–286
7. Critical values of generating functions of totally positive sequences
A. Eremenko
Mat. Fiz. Anal. Geom., 11:4 (2004),  421–433
8. Distribution of values of meromorphic functions and meromorphic curves from the standpoint of potential theory
A. È. Eremenko, M. L. Sodin
Algebra i Analiz, 3:1 (1991),  131–164
9. Some functional equations connected with the iteration of rational functions
A. È. Eremenko
Algebra i Analiz, 1:4 (1989),  102–116
10. The dynamics of analytic transformations
A. È. Eremenko, M. Yu. Lyubich
Algebra i Analiz, 1:3 (1989),  1–70
11. Proof of a conditional theorem of Littlewood on the distribution of values of entire functions
A. È. Eremenko, M. L. Sodin
Izv. Akad. Nauk SSSR Ser. Mat., 51:2 (1987),  421–428
12. A hypothesis of Littlewood and the distribution of values of entire functions
A. È. Eremenko, M. L. Sodin
Funktsional. Anal. i Prilozhen., 20:1 (1986),  71–72
13. Structural stability in some families of entire functions
A. È. Eremenko, M. Yu. Lyubich
Funktsional. Anal. i Prilozhen., 19:4 (1985),  86–87
14. Meromorphic solutions of first-order algebraic differential equations
A. È. Eremenko
Funktsional. Anal. i Prilozhen., 18:3 (1984),  78–79
15. Meromorphic solutions of algebraic differential equations
A. È. Eremenko
Uspekhi Mat. Nauk, 37:4(226) (1982),  53–82
16. On asymptotic curves of entire functions of finite order
A. A. Gol'dberg, A. È. Eremenko
Mat. Sb. (N.S.), 109(151):4(8) (1979),  555–581
17. Set of asymptotic values of a meromorphic function of finite order
A. È. Eremenko
Mat. Zametki, 24:6 (1978),  779–783
18. The growth of entire functions that are representable by Dirichlet series
V. S. Boichuk, A. È. Eremenko
Izv. Vyssh. Uchebn. Zaved. Mat., 1975, no. 5,  93–95

19. Anatoly Asirovich Goldberg (1930–2008)
V. S. Azarin, A. È. Eremenko, V. I. Matsaev, I. V. Ostrovskii, M. L. Sodin
Zh. Mat. Fiz. Anal. Geom., 5:1 (2009),  104–106
20. Anatolii Asirovich Gol'dberg (on his sixtieth birthday)
L. I. Volkovyskii, A. È. Eremenko, A. A. Kondratyuk, B. Ya. Levin, S. N. Mergelyan, I. V. Ostrovskii, S. Ya. Havinson, M. N. Sheremeta
Uspekhi Mat. Nauk, 45:5(275) (1990),  201–203
21. Meromorphic solutions of algebraic differential equations
A. È. Eremenko
Uspekhi Mat. Nauk, 38:6(234) (1983),  177

Presentations in Math-Net.Ru
1. Goldberg constants
A. È. Eremenko
Seminar on Complex Analysis (Gonchar Seminar)
June 4, 2012 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018